# SDR SWAA2021112246198

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737*
- Aircraft serial: 32474
- Aircraft time: 58,806 hours, 34,711 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C BAY; BS 663; LBL 15.0 TO 19.0; WL 50 TO 67; SEVERAL CRACKS IN BULKHEAD WED SKIN ABOVE EXH. AIR DUCT CUTOUT AROUND ATTACH FASTENERS.   BONDED REPAIR PLIES. IAW SRM 51-70-04-2R-10 PAR4D-G REV 74.  RESTORED FINISHES IAW SRM 57-10-10-2R-2 REPAIR 2.
